# SDR DALA2016111008431

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON METALLIC CHANNEL AT RT & LT AFT LAVATORY FLOOR PAN 1307A AND 1307C W2.  THE CHANNELS WERE REPLACED IAW SRM 51-10-4 / 51-10-3 PAR. 21, 14 / 51-30-2 / 51-30-5 AND DRAWING 9915530 REV. DA.
